• Content count

  • Joined

  • Last visited

Community Reputation

0 Neutral

About janicev

  • Rank
    New Member
  • Birthday June 10

Profile Information

  • Gender Female

janicev's Activity

  1. janicev added a post in a topic How to treat Steroid Induced Rosacea?   

    Hi you guys, I'm not sure if anyone's going to respond to this post but I'll comment anyways because I'm going through the same thing and don't know what to do.
    It started out when I was a teen in highschool, I kept breaking out (normal hormonal acne stuff) and I got tired and decided to use a steroid cream on my face. My aunt gave me a steroid cream "Dermovate" and that's when my steroid cream journey began. I've been using that stuff on my face for 4.5 years now. I barely stopped using steroid creams this September and started breaking out in these red-like-pimples. I went to the doctor at my school (since I'm away for college) and he prescribed me a Tretinoin Cream (to use at night), Clindamycin solution (to use in the morning) and doxycyclin pills. I followed the instructions that the doctor gave me for 3 weeks and then stopped using because I was getting flaky and I was dumb enough to think that it wouldn't work.

    After I stop using the medication that the doctor prescribed me, the steroid cream withdrawal symptoms started coming back all over again. Again, I was stupid enough and used the steroid cream BUT only on the nose area (Thank god I didn't go for the cheeks)! 2 days later after putting steroid cream on my nose area, I made a wise decision and searched up "steroid cream withdrawal symptoms" and was reading about how bad steroid creams were. Right now, I am currently on "Day 2" without steroid creams.

    I just want to ask you guys...
    1. What can you do to relieve the steroid cream withdrawal symptoms?
    2. What should I expect for the next few weeks after withdrawing from steroid cream?

    Please, I hope someone can answer these questions.
    • 0